Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Abdominal pain, night sweats, racing pulse, inability to eat, short of breath. Why can I not get anti-MRSA antibiotic?

In the last 24 months I have had 2 separate 10 day antibiotic courses for MRSA , then a total bowel clean-out for a colonoscopy after that then 3 days of penicillin for what turned out to be MRSA in my throat then just 5 days of a ten day course of anti-MRSA antibiotic. Nine days later I started having abdominal pain, night sweats , racing pulse and an inability to eat. 54 days later I am still very ill, I have lost 30lbs from 176 to 146 and my height went from 5 10.5 to 5 9 all in those 54 days. I have tested negative for C-Diff and the MDs(except a gastroenterologist who said I either I had C-Diff or Systemic MRSA) cannot seem to conclude I have Systemic MRSA in my GI tract and possibly my lungs since I am short of breath 24/7. Why can t I get a strong anti-MRSA antibiotic until a get a fecal transfusion (which was recommended by the last gastro MD). Please advise
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response
i think you are going in rong direction
i have experience of these patients who come after long time
i suggest you to get your blood serum test for specific antibodies for milk,wheat,potato,chana,egg
i am sure you will have resullt
get your serum tested for specific antibodies for these food

i have tackled many patients
you go for it post agian and ask for next step
Answered: Tue, 18 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor